# SDR UIEA2020092102035

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,627 hours, 20,398 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414460101
- Part serial: 7149
- Condition: Failed
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT AND RT WXR FAIL DURING CRUISE FLIGHT, T/S PER FIM TASK 34-43 FAULT TREE 805.  FOUND WXR FAIL ANT MESSAGE ON EHSI.  REMOVED AND REPLACED WEATHER RADAR ANTENNA PLANES ARRAY, IAW B767 AMM 34-43-05.  OPS CHECK GOOD, NO FAULTS AT THIS TIME.
